# SDR CALA2011052000377

- Difficulty date: February 4, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 43,451 hours, 14,336 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: O-Ring
- Part number: 6493931300
- Condition: Not Seated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ENGINE OIL QUANTITY DROPPED OFF RAPIDLY INFLIGHT.  ON APPROACH - DROPPED AS LOW AS 12 PERCENT, 19 PERCENT AT GATE ON ARRIVAL.  DIVERTED TO DEN TO AVOID ENGINE DAMAGE.  FOUND OIL LEAKING FROM AROUND MCD'S.  REMOVED & REPLACED O-RINGS & D-RINGS ON ALL 3 MCD'S.  ALSO, FOUND RETAINING BAR LOOSE, RE-SEATED SLEEVE & TIGHTENED BAR.  RAN ENGINE FOR 5 MINS.  NO LEAKS NOTED.  AMM 79-21-05 & ECRA 7921-01014.  ADDED 14 QTS OIL.
